Alert archive / Indiana / Tornado Warnings in 2009

Tornado Warning 14, NWS Chicago, IL

August 19, 2009Porter County, Indiana

NWS Chicago, IL issued this tornado warning at Aug 19, 2009, 7:30 PM CDT for Porter County, Indiana. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 19, 2009, 7:30 PM CDT (00:30 UTC)
Expired
Aug 19, 2009, 7:49 PM CDT
In force
19 min
Issued by
NWS Chicago, IL
Area
Storm-based polygon

County Porter County, IN

The radar

The Chicago radar (KLOT), 85 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.5 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2009-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1282 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2009-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1282 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
735 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
1.2
Supercell composite
4.8

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this tornado warning went out at Aug 19, 7:19 PM CDT, 11 minutes earlier.

Area forecast discussion, Aug 19, 7:19 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
719 PM CDT WED AUG 19 2009

.DISCUSSION...

429 PM...IN CORD WITH SPC HAVE EXTENDED TOR WATCH 713 TO INCLUDE
COOK...DUPAGE AND WILL AND ALL OF NORTHWEST INDIANA. LINE OF
STORMS CONTINUES TO MOVE NORTHEAST AND EXPECT THIS LINE TO AFFECT
PARTS OF WILL AND SOUTHERN COOK BEFORE ENTERING NORTHWEST INDIANA.
JUST RECEIVED AN ESTIMATED WIND GUST TO 80 MPH IN STREATOR A FEW
MINUTES AGO. ADDITIONAL ISOLATED STORMS ARE DEVELOPING AHEAD OF
THE MAIN LINE AND IN ADDITION TO HIGH WIND THREAT...TOR THREAT
ALSO CONTINUES AND MAY NEED TO EXTEND TOR WATCH ACROSS SOUTHERN
LAKE MICHIGAN. CMS

PREV DISCUSSION...

238 PM...MAIN CONCERNS THIS AFTERNOON ARE SVR WEATHER AND TORNADO
THREAT THRU THIS EVENING AS A WARM FRONT LIFTS NORTH...AND THEN
POTENTIAL FOR HEAVY RAIN AND FLOODING OVERNIGHT INTO THURSDAY
MORNING.

COMPLEX AND DIFFICULT SITUATION TO FORECAST OVER THE NEXT 12-18
HRS. CONVECTION WHICH MOVED INTO WESTERN IL ASSOCIATED WITH AN MCV
AS BEGUN TO STRENGTHEN IN THE PAST FEW HRS AND IS NOW RESEMBLING
MORE OF A SQUALL LINE. APPEARS TO BE TWO WARM FRONTS OR A MOISTURE
FRONT/BOUNDARY...WHERE DEWPOINTS JUMP FROM THE 60S TO THE 70S...
WHICH IS ENTERING THE SOUTHERN PART OF THE CWA AND THEN THE MAIN
WARM FRONT IS STILL ACROSS CENTRAL IL WHERE TEMPS JUMP FROM THE
LOWER 80S TO NEAR 90.

THE THREAT OF TORNADOES WILL BEGIN TO DIMINISH WITH SUNSET AND
LOSS OF DAYTIME HEATING...IN ADDITION TO THE WARM FRONT POSSIBLY
BEING NORTH OF THE CWA BY THEN. WHILE RECENT AND CURRENT
CONVECTIVE/RADAR TRENDS SUGGEST A LINE OF STORMS...CANNOT RULE
OUT INDIVIDUAL STORMS/SUPERCELLS EITHER AHEAD OF THE CURRENT LINE
OR DEVELOPING TO THE SOUTHWEST OF THE EXISTING LINE AND THEN
LIFTING NORTHEAST. CERTAINLY ANYTHING THAT DEVELOPS NEAR OR ALONG
THE WARM FRONT WILL HAVE THE POTENTIAL TO SPIN A TORNADO. CURRENT
TORNADO WATCH HAS THE AREA OF CONCERN HIGHLIGHTED FOR NOW BUT WILL
NEED TO MONITOR HOW FAR NORTH AND ESPECIALLY EAST THE CONVECTION
DEVELOPS AND MOVES OVER THE NEXT FEW HRS.

THIS ACTIVITY IS EXPECTED TO DIMINISH BY EARLY/MID EVENING AND
EXPECT A RELATIVELY QUIET PERIOD THRU LATE EVENING BEFORE ANOTHER
SHORTWAVE...OR TWO...MOVES ACROSS THE REGION OVERNIGHT INTO
THURSDAY MORNING. BOTH THE ECMWF AND THE GFS SEEM TO AGREE IN
PUSHING THE THREAT OF HEAVY RAIN OVERNIGHT FURTHER SOUTH ACROSS
CENTRAL IL AND CENTRAL INDIANA. HPC QPF FORECASTS ALSO FOLLOW THIS
THINKING AND WILL TREND HEAVY RAIN MENTION FURTHER SOUTH. WITH
PRECIPITABLE WATER VALUES AROUND 2 INCHES...DURATION OF HEAVY
RAINFALL WHICH MAY ONLY BE A FEW HRS COULD LEAD TO LOCALIZED
FLOODING AND PERHAPS SOME ISOLATED FLASH FLOODING.

BY THURSDAY AFTERNOON...CWA IS DRY SLOTTED AS THE VERTICALLY
STACKED LOW LIFTS NORTHEAST ACROSS THE NORTHERN LAKES. SO HAVE
TRIMMED BACK POPS BY THURS AFTERNOON LEAVING JUST A SLIGHT CHANCE
ACROSS MOST OF THE CWA. WRAP AROUND INSTABILITY SHOWERS DEVELOP
FRIDAY MORNING AND LAST THRU EARLY EVENING. EXPECTED CLOUD COVER
ALONG WITH ISOLATED SHOWERS WILL LIKELY LEAD TO A RATHER COOL MID
AUGUST DAY WITH HIGHS ONLY IN THE LOWER/MID 70S AND THAT MIGHT BE
GENEROUS DEPENDING ON ANY SUNSHINE OR LACK THEREOF IN THE MORNING.

HIGH PRESSURE BUILDS ACROSS THE REGION THIS WEEKEND WITH DRY
WEATHER EXPECTED UNTIL NEXT TUESDAY NIGHT OR WEDNESDAY WHEN A COLD
FRONT MOVES SOUTH ACROSS THE LAKES. TEMPERATURES OVER THE WEEKEND
SLIGHTLY BELOW NORMAL IN THE MID/UPPER 70S...BUT TEMPS WARM EARLY
NEXT WEEK ON THE BACK SIDE OF THE HIGH WITH MID 80S POSSIBLE BY
TUESDAY. CMS

&&

.AVIATION...
718 PM CDT

0000 UTC TAFS...SURFACE WARM FRONT EXTENDING ALONG A DBQ-RPJ-VPZ
LINE AT 00Z. FRONTAL BOUNDARY WILL CONTINUE TO LIFT NORTHWARD THIS
EVENING AS AN UPPER LEVEL DISTURBANCE SHOOTS EASTWARD OUT OF IA
ACROSS NORTHERN IL THIS EVENING. NARROW LINE OF SHWRS/TSTMS
EVIDENT WITH THIS FEATURE ON DOPPLER RADAR AND HAVE TIMED THIS 1
HOUR WIDE BAND EASTWARD THOUGH TAF SITES THIS EVENING. OTHERWISE
VARIABLE CLOUD COVER MAINLY VFR WITH GENERALLY SOUTH FLOW
PREVAILING ONCE WARM FRONT LIFTS NORTH OF IL-WI BORDER.

MORE SIGNIFICANT AREA OF CONVECTION POISED TO MOVE ACROSS NRN IL
AND NW IN LATE TONIGHT ALONG AND AHEAD OF POTENT SURFACE COLD
FRONT THAT WILL SWEEP EAST ACROSS THE AREA. GOOD UPPER SUPPORT PER
DIGGING UPPER JET STREAK COMBINED WITH DIGGING UPPER LEVEL TROUGH
AND DEEP LOW LEVEL MOISTURE SETTING THE STAGE FOR DECENT PERIOD OF
SHOWERS/TSTMS. RAIN WILL LOWER CIGS AND VSBYS THROUGH FROPA PERIOD
WITH RESIDUAL MOISTURE AND CYCLONIC FLOW ALOFT ALLOWING FOR
SHOWERS TO LINGER INTO THE MORNING HOURS.

EXPECT SCT SHWRS/TSTMS TO DEVELOP DIURNALLY THURSDAY AFTERNOON AS
COLD AIR ALOFT SETTLES ACROSS THE REGION. TIGHT PRESSURE GRADIENT
COMBINED WITH STEEP LAPSE RATES ALLOWING MIXING OF HIGHER MOMENTUM
AIR TOWARD THE SURFACE WILL LEAD TO WINDS GUSTING CLOSE TO 30 KTS
DURING THE AFTERNOON.

ED F

&&

.MARINE...
315 PM CDT

IMPRESSIVE 999 MB SURFACE LOW FOR TIME OF YEAR POISED TO PUSH EAST
ACROSS UPPER MISSISSIPPI VALLEY INTO THE UPPER GREAT LAKES REGION
TONIGHT THROUGH THURSDAY. STRONG PUSH OF LOW LEVEL MOISTURE/WARM
AIR ADVECTION FROM THE SOUTH HELPING TO FUEL TSTMS TONIGHT BOTH
AHEAD OF A WARM FRONT LIFTING NORTH AND ALONG AND AHEAD OF A COLD
FRONT THAT WILL SWEEP EAST ACROSS THE AREA THURSDAY MORNING.

STRONG COLD AIR ADVECTION (FOR AUGUST) BEHIND THE COLD FRONT LATER
THURSDAY INTO FRIDAY RESULTS IN H85 (ABOUT 4500 FT UP) TEMPS
LOWERING TO +6 DEG C BY FRIDAY NIGHT. THIS YIELDS A VERY UNSTABLE
LOW LEVEL THERMAL PROFILE ACROSS LAKE MICHIGAN AIDING GOOD MIXING
OF HIGHER MOMENTUM AIR TO THE SURFACE AND HIGHER WAVE GROWTH THEN
TYPICALLY EXPERIENCED THIS TIME OF YEAR...EVEN FOR THE SAME WIND
SPEED.

PROXIMITY OF UPPER LEVEL LOW ACROSS THE WESTERN GREAT LAKES WILL
RESULT IN UNSETTLED WX THROUGH FRI NIGHT BEFORE INCREASING DRYING
AND RISING UPPER HEIGHTS WITH BUILDING SURFACE RIDGE BRINGS CALMER
AND DRYER WEATHER LATER SATURDAY AND SUNDAY INTO MONDAY.

ED F

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...SMALL CRAFT ADVISORY...LMZ740-LMZ741-LMZ742-LMZ743-LMZ744-
     LMZ745...MIDNIGHT THURSDAY TO 9 PM THURSDAY.

&&
Hazardous weather outlook, Aug 19, 4:24 PM CDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
424 PM CDT WED AUG 19 2009

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
202130-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
424 PM CDT WED AUG 19 2009 /524 PM EDT WED AUG 19 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED:

SCATTERED THUNDERSTORMS...THE STRONGEST MAY PRODUCE:

ISOLATED TORNADOES.
WIND GUSTS TO 70 MPH.
HAIL TO THE SIZE OF QUARTERS.
TORRENTIAL RAINFALL...POSSIBLY RESULTING IN FLASH FLOODING.
FREQUENT CLOUD TO GROUND LIGHTNING.

AREAS AFFECTED...TIMING AND DISCUSSION:

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE EAST ACROSS
CENTRAL ILLINOIS AND NORTHWEST INDIANA THROUGH EARLY THIS EVENING.
THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING TORRENTIAL RAIN...
WIND GUSTS TO 70 MPH AND ISOLATED TORNADOES AS A WARM FRONT LIFTS
NORTH AHEAD OF THIS LINE OF STORMS.

FURTHER NORTH...SCATTERED THUNDERSTORMS ALONG WITH MODERATE RAIN
WILL CONTINUE ACROSS NORTHERN ILLINOIS THROUGH THE EVENING HOURS.

ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP OVERNIGHT AND
CONTINUE INTO THURSDAY MORNING. THESE THUNDERSTORMS MAY PRODUCE
TORRENTIAL RAIN AS WELL...WHICH MAY LEAD TO LOCALIZED FLOODING
OR FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A CONTINUED CHANCE OF THUNDERSTORMS THURSDAY. SOME OF
THESE THUNDERSTORMS MAY PRODUCE HEAVY RAIN IN THE MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL BE NEEDED THIS AFTERNOON INTO THIS EVENING AND
AGAIN OVERNIGHT INTO THURSDAY MORNING.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ740>745-202130-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
424 PM CDT WED AUG 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE OVER SOUTHERN LAKE MICHIGAN THIS
EVENING AND AGAIN OVERNIGHT. SOME OF THESE STORMS MAY PRODUCE
WIND GUSTS 35 KNOTS OR HIGHER.

STRONG WINDS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT
AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A CONTINUED CHANCE OF THUNDERSTORMS THURSDAY.

STRONG WINDS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT
THROUGH THURSDAY EVENING.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-202130-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TOW RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
424 PM CDT WED AUG 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE OVER SOUTHERN LAKE MICHIGAN THIS
EVENING AND AGAIN OVERNIGHT. SOME OF THESE STORMS MAY PRODUCE
WIND GUSTS 35 KNOTS OR HIGHER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A CONTINUED CHANCE OF THUNDERSTORMS THURSDAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

In the hours before

Local storm report, Aug 19, 6:31 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
631 PM CDT WED AUG 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HAIL             1 S PINGREE GROVE       42.05N 88.41W
08/19/2009  E1.00 INCH       KANE               IL   TRAINED SPOTTER

&&

BOXELL
Local storm report, Aug 19, 6:32 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
632 PM CDT WED AUG 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     TSTM WND DMG     2 N ELBURN              41.92N 88.47W
08/19/2009                   KANE               IL   TRAINED SPOTTER

            TREES AND POWERLINES DOWN JUST NORTH OF ELBURN ALONG RT
            47.

&&

BOXELL
Local storm report, Aug 19, 6:33 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
633 PM CDT WED AUG 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HEAVY RAIN       2 NW CHICAGO HEIGHTS    41.53N 87.66W
08/19/2009  M1.25 INCH       COOK               IL   TRAINED SPOTTER

            STORM TOTAL SINCE 530 PM. COCORAHS REPORT.

&&

BOXELL
Local storm report, Aug 19, 6:38 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
638 PM CDT WED AUG 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     TSTM WND DMG     3 N ELBURN              41.93N 88.47W
08/19/2009                   KANE               IL   LAW ENFORCEMENT

            NUMEROUS TREES AND POWERLINES DOWN. REPORT OF A TREE DOWN
            ON A HOME AND A ROOF BLOWN OFF A HOME.

&&

BOXELL
Local storm report, Aug 19, 7:15 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
715 PM CDT WED AUG 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     N WATSEKA               40.78N 87.73W
08/19/2009                   IROQUOIS           IL   EMERGENCY MNGR

            INTERSECTION OF 2179N AND 2200E ALONG CABLE LINE ROAD.
            GARAGE IS GONE. TREE LIMBS DOWN.

&&

ACS
Local storm report, Aug 19, 7:19 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
719 PM CDT WED AUG 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     HEAVY RAIN       PONTIAC                 40.88N 88.64W
08/19/2009  M2.45 INCH       LIVINGSTON         IL   TRAINED SPOTTER

            STORM TOTAL.

&&

ACS

Nearby

Tornado Warnings in Indiana, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.